[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Contact us::
Site Facilities::
Search in website

Advanced Search
Receive site information
Enter your Email in the following box to receive the site news and information.

Citation Indices from GS

AllSince 2019
:: Volume 27, Issue 1 (9-2016) ::
مجله‌ی بررسی‌ها 2016, 27(1): 17-35 Back to browse issues page
Modeling the Number of Claims Data in Sport Insurance
Maryam Bajeh Baj , Atoosa Goodarzi , Zahra Rezaei Ghahroodi *
Abstract:   (4307 Views)
 The main goal of sport insurance is to identify and determine the risks and also reducing clubs and players’ costs. Also, in order to provide adequate insurance coverage, based on the analysis of losses, insurance companies determine premiums. Since in insurance industry, zero claims, for many reasons such as non- reporting deductible claims, are high, excess zero arise in the samples and data are faced with zero-inflation. In this paper, by using generalized linear models (GLMs), the claim frequency of Sepahan team during the period 2013-2014 is examined and analyzed by Poisson, zero-inflated Poisson, negative binomial and zero-inflated negative binomial models and finally suitable model for zero claims will be presented. Research finding shows that negative binomial and Poisson distribution presents the best fitness, meanwhile, the post of football players has a significant effect on the frequency of injury.
Keywords: Zero inflated poisson and negative binomial model, sport insurance, generalized linear models, claim.
Full-Text [PDF 432 kb]   (1473 Downloads)    
Type of Study: Applicable | Subject: Special
Received: 2016/04/16 | Accepted: 2016/09/20 | Published: 2017/09/27
Send email to the article author

XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bajeh Baj M, Goodarzi A, Rezaei Ghahroodi Z. Modeling the Number of Claims Data in Sport Insurance . مجله‌ی بررسی‌ها 2016; 27 (1) :17-35
URL: http://ijoss.srtc.ac.ir/article-1-182-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 27, Issue 1 (9-2016) Back to browse issues page
مجله‌ی بررسی‌های آمار رسمی ایران Ijoss Iranian Journal of Official Statistics Studies
Persian site map - English site map - Created in 0.05 seconds with 38 queries by YEKTAWEB 4639